# SDR AALA201510109009

- Difficulty date: October 9, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 46,317 hours, 26,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, OUT OF ADJUSTMENT DIMENSION A, BETWEEN FINGER & STRIKER LEVER DAMPER MECHANISM AT PAX CREW DOOR 831.  ADJUSTED DIMENSION IAW AMM 52-11-14-820-002-A.
